# SDR TWAA9907506

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON RT SIDE OF AIRCRAFT AT CUSP LINE STA 996, THE FWD EDGE OF THE FLANGE WAS BLENDED AND REPAIRED.  INSTALLED TEE CAP PER SRM 53-03, FIG 37.
